# SDR SWI2025F00296

- Difficulty date: December 24, 2024
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL HAS SHEARED RIVETS @ Z STIFFENER      (C-CHECK RO 3/5/2025)    REMOVED Z-STIFFENER FROM R/H LOWER TRANSCOWL, CRACKS FOUND ON INNER SKIN, REPAIRED CRACKS, AND RE-INSTALLED Z-STIFFENER REF. REO 670-54-21-1698 REV. --, 2025-01-07.  COMPLIED WITH SKY CARD 51-900-1002-SKY.
